# SDR 2013FA0000289

- Difficulty date: May 10, 2013
- Submitted: May 21, 2013
- Operation: General aviation
- Aircraft: N567HB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20396
- Aircraft time: 22 hours, 23 cycles
- Engine: Hnywl AS90711A
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6228440004
- Part serial: 4KF45
- Condition: Failed
- Location: Wx Radar
- Part time: 22 hours, 23 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR RT/ANTENNA UNIT FAILS AFTER DEPARTURE. ACFT RETURNS TO DEPARTURE AND OBTAINS MX SUPPORT FROM THE LOCAL SERVICE CENTER.  INVESTIGATING ASI OBTAINED WO NR 165231 FROM THE SERVICE CENTER WHICH INDICATES FAILURE OF COMPONENT, PN B3-008119 WHICH IS PART OF THE RECEIVER TRANSMITTER UNIT FOR THE WEATHER RADAR. THE RT/ANTENNA UNIT, PN 622-8440-004, SN 4KF45, WAS R & R WITH A UNIT BEARING IDENTICAL PN BEARING A SN 33JRR.  THE NEW UNIT WAS TESTED AS INDICATED IN THE MFG WO AND NO PROBLEMS WERE ENCOUNTERED.  ACFT WAS RETURNED TO SERVICE AND CONTINUED.
